# SDR 2023FA0000267

- Difficulty date: April 24, 2023
- Submitted: May 17, 2023
- Operation: General aviation
- Aircraft: N2092S
- Make and model: Cessna T210L
- Aircraft serial: 21061058
- Aircraft time: 9,208 hours
- System (JASC): 5100 · Standard Practices/Structures
- Part: Rod
- Part number: 12170171
- Part serial: NA
- Condition: Broken
- Location: Zone 700
- Part time: 9,208 hours
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROD ASSEMBLY BROKE AT THE THREADED END OF THE ROD END.
